# SDR MALA965235

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2736015002
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MALA - DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND A CRACK IN RT FLAP, S/N RPL1688, OUTBOARD FLAP NOSE RIB.  REMOVED AND REPLACED FLAP NOSE RIB, P/N 27-36015-002 IAW FAIRCHILD SRM 57-90-60 PAGES 43-46.  (M)
